# SDR FDKA200803128

- Difficulty date: March 22, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 17,511 hours, 15,886 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PREVIOUS REPAIR ON THE L/B UPPER RIB ON THE LT LOWER COWLING IS CHAFED.  THE RIB HAS BEEN REMOVED AND REPLACED.
